Représentations linéaires des groupes finis « algébriques »
Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki no. 18  (1977), Talk no. 487, p. 256-273
@incollection{SB_1975-1976__18__256_0,
     author = {Serre, Jean-Pierre},
     title = {Repr\'esentations lin\'eaires des groupes finis \guillemotleft{} alg\'ebriques \guillemotright{}},
     booktitle = {S\'eminaire Bourbaki : vol. 1975/76, expos\'es 471-488},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {18},
     year = {1977},
     note = {talk:487},
     pages = {256-273},
     zbl = {0367.20045},
     mrnumber = {435240},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1975-1976__18__256_0}
}
Serre, Jean-Pierre. Représentations linéaires des groupes finis « algébriques », in Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Talk no. 487, pp. 256-273. http://www.numdam.org/item/SB_1975-1976__18__256_0/

[1] A. Borel - Admissible representations of a semi-simple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math., 35 (1976), p. 233-259. | MR 444849 | Zbl 0334.22012

[2] A. Borel et al. - Seminar on Algebraic Groups and Related Finite Groups, Lecture Notes in Math. 131, Springer-Verlag, 1970. | MR 258838 | Zbl 0192.36201

[3] P. Deligne - Rapport sur la formule des traces, SGA 4 1/2 , à paraître. | Zbl 0349.14009

[4] P. Deligne and G. Lusztig - Representations of reductive groups over finite fields, Ann. of Math., 103 (1976), p. 103-161. | MR 393266 | Zbl 0336.20029

[5] V. Ennola - On the characters of the finite unitary groups, Ann. Acad. Sci. Fenn., ser. A, n° 313 (1963). | MR 156900 | Zbl 0109.26001

[6] W. Feit - Divisibility of projective modules of finite groups, Journal of Pure and Applied Algebra, 8 (1976), p. 183-185. | MR 407123 | Zbl 0373.20007

[7] F.G. Frobenius - Über Gruppencharaktere, Sitz. König. Pr. Akad. Wiss. Berlin (1896), p. 985-1021 (Ges. Abh., III, p. 1-37). | JFM 27.0092.01

[8] J.A. Green - The characters of the finite general linear groups, Trans. A.M.S. 80 (1955), p. 402-447. | MR 72878 | Zbl 0068.25605

[9] A. Grothendieck - Formule de Lefschetz et rationalité des fonctions L , Sém. Bourbaki, exposé 279 (1964), Benjamin, New York (reproduit dans "Dix Exposés sur la cohomologie des schémas", North-Holland, 1968). | Numdam | Zbl 0199.24802

[10] D. Kazhdan - Proof of Springer's Hypothesis, à paraître. | Zbl 0391.22006

[11] G. Lusztig - Sur la conjecture de Macdonald, C.R. Acad. Sci. Paris, Série A, 280 (1975), p. 317-320. | MR 387394 | Zbl 0306.20046

[12] G. Lusztig - Divisibility of projective modules of finite Chevalley groups by the Steinberg module, à paraître. | Zbl 0358.20057

[13] G. Lusztig - On the Green polynomials of classical groups, Proc. London Math. Soc., à paraître. | Zbl 0371.20037

[14] G. Lusztig - On the finiteness of the number of unipotent classes, Invent. Math., à paraître. | MR 419635 | Zbl 0371.20039

[15] G. Lusztig - Coxeter orbits and eigenspaces of Frobenius, Invent. Math., à paraître. | MR 453885 | Zbl 0366.20031

[16] I.G. Macdonald - Principal parts and the degeneracy rule, non publié.

[17] W. Schmid - L2-cohomology and the discrete series, Ann. of Math., 103 (1976), p. 375-394. | MR 396856 | Zbl 0333.22009

[18] T.A. Springer - Generalization of Green's polynomials, Proc. Symp. Pure Math. XXI (1971), A.M.S., p. 149-153. | MR 327926 | Zbl 0247.20049

[19] T.A. Springer - On the characters of certain finite groups, Lie groups and their representations (ed. by I. M. Gelfand), Budapest (1975), p. 621- 644. | MR 396779 | Zbl 0347.20024

[20] B. Srinivasan - The Steinberg character of a finite simple group of Lie type, J. Austr. Math. Soc., 12 (1971), p. 1-14. | MR 291317 | Zbl 0213.30305

[21] B. Srinivasan - Isometries in finite groups of Lie type, J. of Algebra, 26 (1973), p. 556-563. | MR 325797 | Zbl 0284.20049

[22] R. Steinberg - Endomorphisms of linear algebraic groups, Memoirs Amer. Math. Soc., 80, 1968. | MR 230728 | Zbl 0164.02902

[23] J. Tate - Algebraic cycles and poles of zeta functions, Arith. Alg. Geometry (Proc. Conf. Purdue Univ., 1963), Harper and Row, New York, 1965, p. 93-110. | MR 225778 | Zbl 0213.22804